ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О консервативном уравнении Винера-Хопфа

Арабаджян, Л. Г. (1981) О консервативном уравнении Винера-Хопфа. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (1). pp. 65-80. ISSN 00002-3043

[img]
Preview
PDF
Download (1839Kb) | Preview
    Item Type: Article
    Additional Information: Վիներ-Հոպֆի կոնսերվատիվ հավասարման մասին։ On Wiener-Hopf integral equation.
    Uncontrolled Keywords: Արաբաջյան Լ. Գ., Arabadgian L. G.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Dec 2012 13:27
    Last Modified: 01 Feb 2013 14:28
    URI: http://mathematics.asj-oa.am/id/eprint/1549

    Actions (login required)

    View Item